# SDR CA081009002

- Difficulty date: September 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 4,777 hours
- Engine: Lyc O320E2D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Switch
- Part number: S16612
- Condition: Damaged
- Location: Te Flap
- Part time: 5,911 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLAP SWITCH SHOULD SPRING BACK TO OFF POSITION WHEN PRESSURE IS RELEASED. THE PILOT SELECTED 20° OF FLAP TOOK PRESSURE OFF SWITCH BUT THE FLAPS EXTENDED TO 40° NEW SWITCH INSTALLED.
